Monday, 3 August 2015

Lets Talk Tablets.

Hello again,

Personal post for you today.

I wanted to have a little rant about the way Quetiapine is making me feel.
Over the past few weeks I have noticed some things starting to change about myself.

For a start, my skin has had an overhaul and has completely changed. My skin has become increasingly oily and I have had breakouts here there and everywhere. My skin is awful!
I have never ever felt so self concious about my skin and it's appearance. I have never struggled with my skin in this way before and it's getting me down.

Next up is my hair. It feels constantly greasy regardless of how many times I wash it. I use a lovely shampoo and conditioner and yet it's whole texture feels different.

Another thing is my boobs. I'm sorry for the detail but they literally feel like they're going to burst.
They've pretty much gone up in size and I definitely didn't need that!

I'm pretty sure these are all linked to my hormone levels. It's like 24 hour PMT!

This is also true about my behaviour and temper.
I feel increasingly angry and irritable. Example; all someone has to do is crunch too loud and I am filled with instant rage. The sort of rage that builds and builds. I feel like any second I'll erupt. I don't know when the rage will overcome me and I never know the extent of it.

I have never felt like a tablet is in such control of my life.
I feel like quetiapine makes me a different person.

Although it controls my episodes of depression/mania, I can still feel them. Inside, they are there but they aren't allowed to come out. It's like an internal tornado that doesn't touch the sides.
I can watch it and see the potential damage but I can't feel it. It's suppressed.
Mania and depression have become a second home for me so I really notice their absence. Strange to say but it's true. I have to readjust my life without the ups and downs (well, besides typical life stuff that is).
I don't know if these will be my permanent tablets because they don't seem to be helping as much as I need (which is disappointing because they showed such potential at the start of taking them and believe it or not, they are the nicest of the bunch. There's all sorts of terrible side effects on other drugs such as lithium). The dose can be increased and hopefully they'll work out for me.

Has anyone else noticed strange side effects from seroquel/quetiapine?

Get in touch!

Thanks for reading
Loubee Lou
xxx


No comments:

Post a Comment